# SDR AALA202305192434

- Difficulty date: May 7, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 62,679 hours, 36,779 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746001720200
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING LEADING EDGE SLAT TRACK #2 UPPER FORWARD BOLT AT WS 1406 AND RIB 3. REPLACED BOLT PER TASK CARD 26C61057005.
